• question-icon

    What are the symptoms of scarlet fever?

default
Posted on Thu, 26 May 2016 in Skin Rash
Question: how does a person know if they have scarlet fever or an allergic reaction?
doctor
Answered by Dr. Prof. Kunal Saha 1 hour later
Brief Answer:
Differentiating points mentioned

Detailed Answer:
Thanks for asking on HealthcareMagic.

Scarlet Fever is an infectious bacterial disease affecting especially children, and causing fever and a scarlet rash. It is caused by Streptococci. The rashes look something like:
http://www.YYYYYY.co.uk/images/localworld/ugc-images/276369/Article/images/0000/0000.jpg
and the doctor would be able to identify it.

Allergic reactions are quite common. They are not associated with fever unless the allergic reaction is an association of a viral infection which spontaneously resolves in a week or so. Moreovere, allergic reactions are usually itchy.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4438 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Skin rash

doctor1 MD

my two year old daughter has had cold/virus/fever for about 72 hours. on the fourth day, when the fever had long subsided and almost 48 hours after...

doctor1 MD

I am a female adult. I had a fever for a few days temperature 101. Fever has gone but I developed an itchy rash which has started on my hands and...

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...my 9 monthe old boy has had blister like spots in his nappy area for...

doctor1 MD

I had a full knee replacment on Oct. 26th. About three weeks ago (?), I developed a really itchy rash on my surgery leg, just above the ankle....

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?

Get personalised answers from verified doctor in minutes across 80+ specialties

183 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Prof. Kunal Saha
  • Q - Suggest treatment for severe loose motion

  • Q - Is there any cure for degenerative mucoid cyst associated with...

  • Q - Suggest treatment for chronic severe diarrhea and stomach pain

  • Q - Does Klonopin of a different brand cause any adverse reactions?

  • Q - What causes unusual sweating?

  • Q - Suggest treatment for joints pain in a person with IBS

  • Q - What are the side effects of Superglue injection?

  • Q - Suggest remedy for excessive dryness in mouth

  • Q - Is restarting of Casodex advisable after stopping it?

  • Q - Suggest treatment for severe constipation

backtotop2